advertisement
Question
Posted by: Elizabeth | 2011/08/09

Marina

Hi

Ek het Oktober 2009 vir my die Marina laat in sit. Ek is baie gelukkig. Geen moodswings, geen pyne en geen bloeding en ek tel ook nie gewig op nie.

Ek het net baie puisies begin kry op my ken en nek. Dit maak littekens. Ek het ook bietjie meer hare in my gesig as van tevore. Moet ek dit uithaal en die pil begin gebruik of is daar dalk ''n ander " tipe"  een wat nie vir my puisies en hare gaan gee nie?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thyer is only one Mirena. If these things are bothering you a lot, you may need to remjove the Mirena and try something else. You could try an anti-acne cream for the pimples.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/16

Thyer is only one Mirena. If these things are bothering you a lot, you may need to remjove the Mirena and try something else. You could try an anti-acne cream for the pimples.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement